Asian Science Citation Index is committed to provide an authoritative, trusted and significant information by the coverage of the most important and influential journals to meet the needs of the global scientific community.  
ASCI Database
308-Lasani Town,
Sargodha Road,
Faisalabad, Pakistan
Fax: +92-41-8815544
Contact Via Web
Suggest a Journal
Bulletin London Mathematical Society
Year: 2009  |  Volume: 41  |  Issue: 5  |  Page No.: 795 - 803

Free centre-by-nilpotent-by-abelian groups

M Johnson and R. Stohr    

Abstract:

We prove that the free centre-by-(nilpotent-of-class-(c – 1))-by-abelian groups F/[c(F'), F] are torsion-free for c = 6. This is in startling contrast to the cases when c is a prime and when c = 4, where these relatively free groups contain non-trivial elements of finite order.

View Fulltext    |   Related Articles   |   Back
 
 
   
 
 
 
  Related Articles

No Article Found
 
 
 
Copyright   |   Desclaimer   |    Privacy Policy   |   Browsers   |   Accessibility